I'm confused. My plan was to take 6 days off of work & go to my cabin to detox. I've been on subs for 2 & 1/2 years - down to 8mg/day. I took my last dose exactly 72 hours ago & am just now starting to feel a bit fatigued, very mild back aches, and chills. I didnt go to the cabin because my mom found all of the horror stories where the withdrawels last weeks & weeks. it's saturday now & I need to be back to work Tuesday. Is it odd that i'm just now starting to feel it (barely) or is the worse yet to come? please help.
I don't think it's odd at all.The half life of subs is around 40 hours I believe,in contrast the half life of oxy is about 4.5 hours if I remember right.It is very very possible that you have so much still in your system that withdrawal has not started yet.Hope everything goes well.
Sorry I replied to your post in the other thread before I saw this thread but my most recent addiction has been alcohol/xanax but years ago I was taking Suboxone for almost a year and when I stopped yea it took a couple days for W/D's to get intense.I was going back and forth between the orange 8mg pills and the 8mg strips.I don't wanna scare you but I remember being in W/D's for awhile from Suboxone but you have the right mind set so good luck,also Suboxone stays with you for awhile unlike xanax and other short half life narcotics which is why you're getting the delayed W/D's.I remember my first time taking Suboxone to get high because I heard they were better than percocet and last way longer and yea people were right I was high for like 2 days off a half of a stop sign.
I appreciate you guys giving me some insight here. I knew about the half life, but like I said, 72 hours & really nothing. I've went 5 days before without feeling anything bad. Sounds like I'm up the creek without a paddle. Probably would make more sense to go back & taper down until I can take sufficient time off of work huh? But then I read horror stories of people that have been taking 1mg every other day & still wd for weeks? I wish they told you this **** before putting us on the "Miracle" drug.
Well getting clean should always be a main priority but losing a job can be pretty bad if you have a house or kids,g/f to support and pay for so I can't really make that call and I'm not sure how tapering down works with Suboxone I just remember stopping c/t like an idiot and then moving on to the next drug.
Yea I remember hearing about how Suboxone was the non addicting miracle drug to get you off of opiates which probably could hold true if Dr's prescribed them for a short term opiate withdrawal/taper but that's just my opinion.Hopefully you figure something out or someone else has better advice for you and you find a safe way to get clean without risking your life or job.
Well I think i'm just going to ride it out for now. I saw 1 or 2 rare posts where people barely experienced withdrawals from subs, so hopefully that's the case. I do have a few peices just in case it's that unbearable. Hopefully I can finally move past this - 3 & 1/2 years on tabs & oxys, 2 & 1/2 years on subs. I'm over it ya know?
8 mg is a very high dose to jump from. Just an example, the sub doc I worked with recommended not jumping off until a patient reached 0.5 mg daily (or less). People jumping off at even 1mg or 2 mg had some pretty significant w/d's.
Everyone is different, so who knows, you may do well, but in all honesty...that's quite a jump! Are you on any other meds? The onset of sub w/d is usually a little bit delayed, by 24-48 hours. By 72 hours, I would expect you to be feeling the start of w/d's, so maybe you're going to be okay (sure hope so).
I just wondered if perhaps you take any other medications that may be helping to mask the w/d symptoms.
"Probably would make more sense to go back & taper down until I can take sufficient time off of work huh? "
I think it's reasonable at 72 hours into it to give it a go...but if you run into a lot of problems, then yes, that is a good plan! Are you doing this through a subu doc, or on your own?
Very best of luck to you....I hope you're one of the lucky ones! :0)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.